# SDR SWAA2022101258832

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 52,518 hours, 34,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LT DIM. / [01] R & R BALLAST ON LT OVERWING EXIT LIGHT REF AMM#33-51-04
